# SDR EIA2000219

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT BS 1265 BODY FRAME AND ATTACHED INTERCOSTAL AREA HAS ONE FASTENER HOLE CRACKED AT FRAME WEB.  INTERCOSTAL WEB REPAIRED PER EO-53-747-1580-00 PART 2 AND BOEING MSG EVR-HKG-00-00115F/00127F.  (M)
